Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 396831, 8 pages
http://dx.doi.org/10.5402/2012/396831
Research Article

A Computational Study Assessing Maximum Likelihood and Noniterative Methods for Estimating the Linear-by-Linear Parameter for Ordinal Log-Linear Models

1School of Mathematical and Physical Sciences, University of Newcastle, Newcastle, NSW 2308, Australia
2School of Veterinary Medicine, University of California, Davis, CA 95616, USA

Received 5 October 2011; Accepted 16 November 2011

Academic Editors: K. T. Miura, P. B. Vasconcelos, and Q.-W. Wang

Copyright © 2012 Eric J. Beh and Thomas B. Farver. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eric J. Beh and Thomas B. Farver, “A Computational Study Assessing Maximum Likelihood and Noniterative Methods for Estimating the Linear-by-Linear Parameter for Ordinal Log-Linear Models,” ISRN Computational Mathematics, vol. 2012, Article ID 396831, 8 pages, 2012. doi:10.5402/2012/396831